# SDR 2023FA0000265

- Difficulty date: May 17, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Aircraft: N90SU
- Make and model: Cessna 172S
- Aircraft serial: 172S8475
- Aircraft time: 7,118 hours
- Engine: Lyc IO360L2A
- Engine time: 2,491 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Binding
- Part time: 264 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: CL
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENGINE DEVELOPED A SHUDDER EVENT ON CLIMB OUT. MOMENTARY DROP IN POWER AND RPM. RETURNED TO KOSU WITH OUT ANY OTHER ISSUES. ALL STICKING VALVES HAVE BEEN CYLINDERS #2, AND/OR #4. TECHS COMPLIED WITH LYCOMING SB N0.388C REAMED EXHAUST VALVE GUIDES. THIS CORRECTED THE ENGINE SHUDDER ISSUE.
